| Model Number |
QUADPRO¿ HARVESTER, 10 MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/4/2023, it was reported by a sales representative that an ar-2386-10 quadpro harvester got stuck when trying to cut the graft.The case was completed by opening another ar-2386-10 quadpro harvester.This was discovered during a quad acl procedure on (b)(6), with no reported adverse event or patient harm.Nothing broke inside the patient and there was no reported case delay.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion, prying/leveraging, and/or wrong rotating the harvester during the stripping process.
Event or Problem Description
Additional information received on 12/21/2023: this was discovered during a quad acl procedure on (b)(6), with no reported adverse event or patient harm.Nothing broke inside the patient and there was no reported case delay.